Translator Disclaimer
2019 Correction to the article Intersection theorems for $(0,\pm1)$-vectors and $s$-cross-intersecting families
Peter Frankl, Andrey Kupavskii
Mosc. J. Comb. Number Theory 8(4): 389-391 (2019). DOI: 10.2140/moscow.2019.8.385

Abstract

We modify the statement and proof of Theorem 1 in “Intersection theorems for {0,±1}-vectors and s-cross-intersecting families”. A version of the paper that incorporates the errata is uploaded on the arXiv: https://arxiv.org/abs/1603.00938. We thank Danila Cherkashin and Sergei Kiselev for pointing out the error.

Citation

Download Citation

Peter Frankl. Andrey Kupavskii. "Correction to the article Intersection theorems for $(0,\pm1)$-vectors and $s$-cross-intersecting families." Mosc. J. Comb. Number Theory 8 (4) 389 - 391, 2019. https://doi.org/10.2140/moscow.2019.8.385

Information

Received: 29 May 2019; Revised: 16 July 2019; Accepted: 30 July 2019; Published: 2019
First available in Project Euclid: 29 October 2019

Digital Object Identifier: 10.2140/moscow.2019.8.385

Subjects:
Primary: 05D05

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 4 • 2019
MSP
Back to Top